Alert archive / Colorado / Red Flag Warnings in 2010
Red Flag Warning 18, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Oct 29, 2010, 9:12 AM MDT for 8 counties in Colorado. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2010, 9:12 AM MDT (15:12 UTC)
- Expired
- Oct 29, 2010, 6:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 30 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 3.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4059 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
549 WWUS85 KBOU 291512 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 912 AM MDT FRI OCT 29 2010 COZ215-238-239-241-300000- /O.NEW.KBOU.FW.W.0018.101029T1512Z-101030T0000Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- 912 AM MDT FRI OCT 29 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215...238... 239 AND 241... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. GUSTY AND ERRATIC WEST WINDS WILL CONTINUE IN THE NORTHERN FRONT RANGE FOOTHILLS AND ALONG THE BASE OF THE FOOTHILLS IN DOUGLAS... JEFFERSON...BOULDER AND LARIMER COUNTIES THROUGH LATE THIS AFTERNOON. THESE AREAS WILL ALSO SEE VERY LOW RELATIVE HUMIDITIES POSSIBLY IN THE SINGLE DIGITS. FUEL MOISTURES IN THE AREA ARE ALSO REPORTED TO BE LOW. * AFFECTED AREA...FIRE WEATHER ZONE 215...ESTES PARK... GLENDEVEY...LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...FIRE WEATHER ZONE 238...FORT COLLINS...HEREFORD... LOVELAND...NUNN...WEST PAWNEE GRASSLANDS...FIRE WEATHER ZONE 239...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...FIRE WEATHER ZONE 241...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR. * TIMING...THE WARNING WILL BE IN EFFECT FROM 9 AM MDT UNTIL 6 PM MDT TODAY. * WIND...SUSTAINED WEST WINDS OF 10 TO 20 MPH AND GUSTS TO AROUND 40 MPH ARE ANTICIPATED IN THE WARNING AREA. * HUMIDITY...MINIMUM VALUES WILL RANGE FROM 5 TO 15 PERCENT. * IMPACTS...PEOPLE LIVING IN AND NEAR THE FRONT RANGE FOOTHILLS SHOULD AVOID ANY BURNING OUTDOORS. THE GUSTY AND ERRATIC WINDS WILL HAVE THE POTENTIAL TO PRODUCE RAPID FIRE SPREAD IN OPEN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ BAKER
3 follow-up statements
410 WWUS85 KBOU 292157 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 357 PM MDT FRI OCT 29 2010 COZ215-238-239-241-300000- /O.CON.KBOU.FW.W.0018.000000T0000Z-101030T0000Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- 357 PM MDT FRI OCT 29 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215... 238...239 AND 241... GUSTY AND ERRATIC WEST WINDS WILL CONTINUE IN THE NORTHERN FRONT RANGE FOOTHILLS AND ALONG THE BASE OF THE FOOTHILLS IN DOUGLAS... JEFFERSON...BOULDER AND LARIMER COUNTIES THROUGH THE REST OF THIS AFTERNOON. THESE AREAS WILL ALSO SEE VERY LOW RELATIVE HUMIDITIES RANGING BETWEEN 7 AND 15 PERCENT. FUEL MOISTURE IN THE AREA IS ALSO REPORTED TO BE VERY LOW. * AFFECTED AREA...FIRE WEATHER ZONE 215...ESTES PARK... GLENDEVEY...LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...FIRE WEATHER ZONE 238...FORT COLLINS...HEREFORD... LOVELAND...NUNN...WEST PAWNEE GRASSLANDS...FIRE WEATHER ZONE 239...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...FIRE WEATHER ZONE 241...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR. * TIMING...THE WARNING WILL BE IN EFFECT UNTIL 6 PM MDT TODAY. * WIND...SUSTAINED WEST WINDS OF 15 TO 20 MPH AND GUSTS TO AROUND 35 MPH ARE ANTICIPATED IN THE WARNING AREA. * HUMIDITY...MINIMUM VALUES WILL RANGE FROM 7 TO 15 PERCENT. * IMPACTS...PEOPLE LIVING IN AND NEAR THE FRONT RANGE FOOTHILLS SHOULD AVOID ANY BURNING OUTDOORS. THE GUSTY AND ERRATIC WINDS WILL HAVE THE POTENTIAL TO PRODUCE RAPID FIRE SPREAD IN OPEN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ BARJENBRUCH
580 WWUS85 KBOU 292220 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 420 PM MDT FRI OCT 29 2010 COZ215-238-239-241-300000- /O.CON.KBOU.FW.W.0018.000000T0000Z-101030T0000Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- 420 PM MDT FRI OCT 29 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215... 238...239 AND 241... * AFFECTED AREA...FIRE WEATHER ZONE 215...ESTES PARK... GLENDEVEY...LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...FIRE WEATHER ZONE 238...FORT COLLINS...HEREFORD... LOVELAND...NUNN...WEST PAWNEE GRASSLANDS...FIRE WEATHER ZONE 239...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...FIRE WEATHER ZONE 241...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR. * TIMING...GUSTY WINDS AND LOW HUMIDITIES WILL REMAIN IN PLACE THROUGH THE THE LATE AFTERNOON HOURS. SOME IMPROVEMENT IN EXPECTED AFTER 6 PM AS TEMPERATURES COOL AND WINDS SLOWLY RELAX. * WIND...SUSTAINED WEST WINDS OF 15 TO 20 MPH AND GUSTS TO AROUND35 MPH ARE ANTICIPATED IN THE WARNING AREA. * HUMIDITY...MINIMUM VALUES WILL RANGE FROM 7 TO 15 PERCENT. * IMPACTS...PEOPLE LIVING IN AND NEAR THE FRONT RANGE FOOTHILLS SHOULD AVOID ANY BURNING OUTDOORS. THE GUSTY AND ERRATIC WINDS WILL HAVE THE POTENTIAL TO PRODUCE RAPID FIRE SPREAD IN OPEN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
401 WWUS85 KBOU 292355 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 555 PM MDT FRI OCT 29 2010 COZ215-238-239-241-300100- /O.EXP.KBOU.FW.W.0018.000000T0000Z-101030T0000Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- 555 PM MDT FRI OCT 29 2010 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215...238... 239 AND 241... THE RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 215...ESTES PARK... GLENDEVEY...LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...FIRE WEATHER ZONE 238...FORT COLLINS...HEREFORD... LOVELAND...NUNN...WEST PAWNEE GRASSLANDS...FIRE WEATHER ZONE 239...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...FIRE WEATHER ZONE 241...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL IMPROVE SLIGHTLY THIS EVENING...BUT FIRE DANGER WILL REMAIN HIGH OVERNIGHT. * WIND...GUSTY AND ERRATIC WINDS UP TO 35 MPH CAN STILL BE EXPECTED AT TIMES THROUGH THE NIGHT...ESPECIALLY ON RIDGETOPS. * HUMIDITY...HUMIDITIES HAVE IMPROVED TO 12 TO 22 PERCENT. HOWEVER...ONLY POOR HUMIDITY RECOVERY IS EXPECTED OVERNIGHT WITH READINGS SLOWLY IMPROVING TO 35 TO 45 PERCENT. * IMPACTS...FIRE DANGER WILL REMAIN HIGH...BUT CRITICAL RED FLAG CONDITIONS ARE NOT ANTICIPATED OVERNIGHT. $$ BARJENBRUCH
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Oct 29, 3:52 AM MDT, 5 hours 20 minutes earlier.
Area forecast discussion, Oct 29, 3:52 AM MDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 352 AM MDT FRI OCT 29 2010 .SHORT TERM...A WRINKLE ON AN OTHERWISE GORGEOUS FALL DAY AS THE COMBINATION OF SOME HIGH LEVEL MOISTURE AND A WEAK MOUNTAIN WAVE IS PRODUCING A FAIRLY SUBSTANTIAL WAVE CLOUD OVER THE FRONT RANGE. NOT MUCH SIGN OF THIS CHANGING...PERHAPS A BIT OF A DECREASE IN MOISTURE DURING THE DAY AND THEN AN INCREASE AGAIN TONIGHT WITH NO CLEAR SIGN OF THE WAVE STRUCTURE CHANGING. STRONG LOW LEVEL INVERSION IS ONCE AGAIN KEEPING ALL THE WIND ABOVE 10 THOUSAND FEET...AND WHILE THE LOW LEVELS WILL BE A LITTLE WARMER TODAY THERE WILL STILL BE RESISTANCE TO MIXING...ESPECIALLY WITH SOME CLOUD COVER THAT MAY TAKE A COUPLE DEGREES OFF TODAYS HIGHS. MOS GUIDANCE SEEMS UNREASONABLY WARM TODAY GIVEN THE LACK OF WIND AND LIMITED SUNSHINE...I DROPPED THE FORECAST HIGHS A DEGREE OR TWO. WITH THE LOW LEVEL STABILITY...SOME QUESTION ABOUT WIND DIRECTION AROUND DENVER. STILL THINK WESTERLY DIRECTIONS WILL PREVAIL NEAR THE MOUNTAINS WITH CONVERGENCE INTO EASTERLY OR JUST LIGHT WINDS AT LOWER ELEVATIONS ON THE PLAINS...BUT SPEEDS IN THE WESTERLIES WILL PROBABLY BE LIGHT TOO. RAISED TEMPS A LITTLE AGAIN TONIGHT WITH SOME CLOUD COVER...ONCE AGAIN THE PATTERN OF MILDER TEMPS IN AREAS WITH DRAINAGE WINDS AND COLD POCKETS...THOUGH MITIGATED BY SOME CLOUDS. .LONG TERM...FAIRLY STRONG SOUTHWESTERLY FLOW ALOFT IS PROGGED SATURDAY AND MUCH OF SATURDAY NIGHT...WITH A WEAK UPPER TROUGH TO MOVE ACROSS ALL OF COLORADO BY MID MORNING SUNDAY. PRETTY STRONG ZONAL FLOW ALOFT IS INDICATED SUNDAY AND MUCH OF SUNDAY NIGHT...WITH ANOTHER UPPER TROUGH MOVING INTO WESTERN COLORADO BY 12Z MONDAY MORNING. UPWARD VERTICAL VELOCITY IS EXPECTED SATURDAY AND SATURDAY NIGHT...WITH DOWNWARD MOTION ON SUNDAY. WEAK UPWARD MOTION RETURNS LATE SUNDAY NIGHT INTO MONDAY MORNING...BUT WEAKER THAN SATURDAY'S ENERGY. THE LOW LEVEL PRESSURE AN WIND FIELDS INDICATED WEAK BOUNDARY LAYER FLOW EARLY SATURDAY...WITH EAST-SOUTHEASTERLIES OUT ON THE PLAINS LATER SATURDAY AND SATURDAY EVENING. THERE IS SOME DOWNSLOPING FLOW LATE SATURDAY NIGHT INTO EARLY SUNDAY AFTER THE UPPER FEATURE MOVES ACROSS. CROSS SECTIONS DO HAVE A MOUNTAIN TOP STABLE LAYER IN PLACE THEN...BUT IT HAS WEAKENED SOME FROM YESTERDAY'S 00Z RUNS. THE LOW LEVEL WINDS LOOK PRETTY WEAK AGAIN BY MID DAY SUNDAY THROUGH LATE SUNDAY NIGHT...THEN BETTER LOOKING NORTHWESTERLY DOWNSLOPING IS PROGGED BY MONDAY MORNING WITH THE NEXT UPPER TROUGH PASSAGE. FOR MOISTURE...THERE IS SOME TO MOVE INTO THE WESTERN FORECAST AREA BY LATE DAY SATURDAY. THERE IS FAIRLY DECENT MOISTURE FOR SATURDAY NIGHT...BUT IT IS A QUICK SHOT. ON SUNDAY... THE GFS HAS A BIT MORE MOISTURE OVER THE FORECAST AREA COMPARED TO THE NAM. BY SUNDAY NIGHT...BOTH MODELS SHOW PRETTY DECENT MOISTURE FOR THE FORECAST AREA. OVER THE EAST IT IS IN THE MID AND UPPER LEVELS ONLY. THE QPF FIELDS HAVE SOME MEASURABLE PRECIPITATION OVER THE MOUNTAINS SATURDAY NIGHT...MORE THAN YESTERDAY'S 00Z RUNS INDICATED. THERE IS EVEN A TAD OVER THE NORTHERN BORDER AREAS OF THE PLAINS. THE GFS HAS A BIT OVER THE NORTHERN HALF OF THE MOUNTAINS SUNDAY. THERE IS A TINY BIT OVER THE MOUNTAINS SUNDAY NIGHT. FOR POPS...MOISTURE IS PRETTY GOOD FOR ABOUT A 6 HOUR PERIOD IN THE MOUNTAINS SATURDAY NIGHT. HOWEVER...MOUNTAIN TOP FLOW IS PROGGED TO BE SOUTHWESTERLY DURING THE BEST MOISTURE SO WILL GO WITH...20-40% POPS THERE. NOT MUCH OROGRAPHIC HELP. THE PLAINS ARE TOO DRY FOR ANY POPS. WILL KEEP MINOR POPS GOING SUNDAY FOR THE HIGH MOUNTAINS. WILL GO WITH 10-20% POPS IN THE MOUNTAINS WITH THE NEXT SYSTEM. AGAIN...THE PLAINS LOOK TOO DRY FOR ANY POPS. FOR TEMPERATURES...SATURDAY'S HIGHS ARE SIMILAR TO TODAY'S HIGHS. SUNDAY'S HIGHS COOL OFF 3.5-6.0 C FROM SATURDAY'S. FOR THE LATER DAYS...MONDAY THROUGH THURSDAY...MODELS HAVE STRONG NORTHERLY FLOW ALOFT FOR THE FORECAST AREA MONDAY AND MONDAY NIGHT. A SIGNIFICANT UPPER RIDGE IS PROGGED OVER COLORADO THROUGH THURSDAY. THE FLOW ALOFT WEAKENS BY TUESDAY AS IS NORTH-NORTHEASTERLY. BY WEDNESDAY NIGHT AND THURSDAY IT IS WEAK AND NORTHWESTERLY. THERE IS A BIT OF MOISTURE MONDAY...ENOUGH FOR MINOR ALPINE POPS...OTHERWISE ALL THE FORECAST AREA IS DRY THROUGHOUT. TEMPERATURES ARE CLOSE TO SEASONAL NORMALS ON MONDAY...THEN THEY ARE ABOVE NORMALS TUESDAY THROUGH THURSDAY. .AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH TONIGHT. SOME QUESTIONS ABOUT WIND DIRECTION THIS AFTERNOON...AND IT MAY BE VARIABLE...BUT SPEEDS WILL BE LESS THAN 10 KNOTS. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && GIMMESTAD/RJK
Hazardous weather outlook, Oct 29, 5:54 AM MDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 554 AM MDT FRI OCT 29 2010 COZ030>051-291700- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 554 AM MDT FRI OCT 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE WILL REMAIN OVER COLORADO TODAY...WITH HIGHS 5 TO 10 DEGREES WARMER THAN YESTERDAY OVER THE PLAINS AND JUST SLIGHTLY WARMER IN THE MOUNTAINS. THERE WILL BE WEST WINDS GUSTING INTO THE 30 TO 40 MPH RANGE IN THE HIGHER MOUNTAINS AND NORMALLY WINDY AREAS OF THE FRONT RANGE FOOTHILLS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF SNOW IN THE MOUNTAINS SATURDAY NIGHT...AND A SLIGHT CHANCE SUNDAY AND MONDAY. FROM MONDAY NIGHT THROUGH THURSDAY THE MOUNTAINS WILL BE DRY. THE PLAINS WILL BE DRY ALL SIX DAYS. TEMPERATURES WILL BE ABOVE SEASONAL NORMALS THROUGH MUCH OF THE PERIOD WITH THE EXCEPTION OF SUNDAY AND MONDAY WHEN READINGS WILL BE NEAR THE NORMALS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. GIMMESTAD/RJK
Nearby
Red Flag Warnings in Colorado, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.